# SDR DALA2023050803567

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL STRAP AND FITTINGS AT R1 ENTRY CPAX. SUMMARY OF NRC 00445: CORROSION LEVEL 2. FLOOR PANEL STRAP AND FITTINGS WERE REPLACED PER DGW 995782 REV AB & DWG 3936190 REV. (LP #2753530)
